# SDR SWAA2025021087563

- Difficulty date: January 19, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-CLIP COMMON TO L/W I/B SIDE OF DEFLECTION CONTROL RIB AND UPPER SURFACE PANEL ORSS 271 IS CRACKED <[01]. REMOVED AND REPLACED L- CLIP COMMON TO L/W I/B SIDE OF DEFLECTION CONTROL RIB AND UPPER SURFACE PANEL AT ORSS 271 IAW SRM 51-40-02-0G-0 PARA. 4.;[02] VERIFIED ITEM 1.
